# SDR ASAA2016080717715

- Difficulty date: August 7, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,987 hours, 10,106 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 11532
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 19,331 hours, 5,795 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUCT PRESSURE DIFFERENTIAL EXCEEDS 20 PSI. DURING CLIMB RIGHT DUCT SHOWS 50-55 (55), LEFT SHOWS 20-25.  ACFT GROUNDED. ACCOMPLISHED ENGINE BLEED AIR SYSTEM HEALTH CHECK ON NR 1 ENGINE THRU STEPS 5, STILL REQUIRES STEP 6, OPERATION TEST. REMOVED AND REPLACED PRECOOLER CONTROL VALVE, IAW AMM 36-12-02 AS DIRECTED BY TASK CARD NG-36WC-00001 STEP 03.F.(6). OPS CHECKED GOOD. REMOVED AND REPLACED BLEED AIR REGULATOR, IAW AMM 36-11-03AS DIRECTED BY TASK CARD #NG-36WC-00001 STEP 03.D.2(C). OPS CHECK GOOD. COMPLETED T/C NG-36WC-00001, OPS CHECKED GOOD.
